Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 227, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 8:27 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 8:27 AM CDT (13:27 UTC)
- Expired
- May 11, 2017, 9:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:45 AM CDT | HAIL 1 | 2 Nw Grove, OK | MOSTLY PEA TO DIME COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS54 KTSA 111327
SVRTSA
OKC035-041-115-111415-
/O.NEW.KTSA.SV.W.0227.170511T1327Z-170511T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
827 AM CDT THU MAY 11 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southeastern Ottawa County in northeastern Oklahoma...
* Until 915 AM CDT
* At 827 AM CDT, a severe thunderstorm was located near Cleora,
moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Grove... Bernice...
Ketchum... Cleora...
Honey Creek State Park... Bernice State Park...
Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9462 3646 9500 3651 9500 3651 9505
3660 9508 3673 9462
TIME...MOT...LOC 1327Z 255DEG 36KT 3654 9496
HAIL...1.00IN
WIND...<50MPH
$$4 follow-up statements
218
WWUS54 KTSA 111338
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
838 AM CDT THU MAY 11 2017
OKC035-111347-
/O.CAN.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Craig OK-
838 AM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3653 9462 3652 9492 3663 9499 3673 9462
TIME...MOT...LOC 1337Z 253DEG 35KT 3658 9486
$$
OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
838 AM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...
At 837 AM CDT, a severe thunderstorm was located 4 miles west of
Honey Creek State Park, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Honey Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3653 9462 3652 9492 3663 9499 3673 9462
TIME...MOT...LOC 1337Z 253DEG 35KT 3658 9486
HAIL...1.00IN
WIND...60MPH
$$717
WWUS54 KTSA 111347
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
847 AM CDT THU MAY 11 2017
OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
847 AM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...
At 847 AM CDT, a severe thunderstorm was located over Grove, moving
east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Grove... Honey Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3654 9462 3655 9486 3664 9489 3673 9462
TIME...MOT...LOC 1347Z 254DEG 34KT 3660 9476
HAIL...1.25IN
WIND...60MPH
$$130
WWUS54 KTSA 111356
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
856 AM CDT THU MAY 11 2017
OKC041-115-111415-
/O.CON.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
856 AM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES...
At 855 AM CDT, a severe thunderstorm was located 5 miles northeast of
Grove, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3660 9462 3659 9476 3665 9480 3673 9462
TIME...MOT...LOC 1355Z 252DEG 34KT 3663 9469
HAIL...1.25IN
WIND...60MPH
$$211
WWUS54 KTSA 111412
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
912 AM CDT THU MAY 11 2017
OKC041-115-111422-
/O.EXP.KTSA.SV.W.0227.000000T0000Z-170511T1415Z/
Delaware OK-Ottawa OK-
912 AM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES WILL EXPIRE AT 915 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3660 9462 3659 9476 3665 9480 3673 9462
TIME...MOT...LOC 1412Z 255DEG 36KT 3667 9449
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:25 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 11, 6:25 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 625 AM CDT Thu May 11 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR to MVFR cigs to lower to MVFR during the TAF period at all sites as TSRA coverage increase as a cold front and upper system approach. Some uncertainty concerning coverage and duration of convection...therefore will be addressed with a series of tempo groups at all sites. RA/TSRA to diminish in areal coverage overnight as the upper system moves through. MVFR cigs to prevail at all sites for the last portion of the TAF period. && .PREV DISCUSSION... /Issued 353 AM CDT Thu May 11 2017/ DISCUSSION... Widespread showers and thunderstorms are expected to develop across the forecast area today through this evening. Exactly how we get to that point is muddled. Early morning convection was more extensive than numerical models realize and a noticeable overturning of low level moisture has occurred across NE OK and far NW AR. To what extent this impacts later day storms is unclear as the currently untampered warm sector across SE OK may be impacted by early morning convection currently streaming northeastward across N Texas. Ultimately by early afternoon sufficient instability and deep layer shear is expected to reside across much of the forecast area with storms becoming most numerous ahead of the upper low and along the advancing cold front. Large hail, possibly damaging size, is the most likely hazard with the initial storms with an increasing potential for locally damaging winds as the storms become more numerous and the cold front continues southeastward. Further south the dryline may become active by afternoon and would also provide a focus for severe storm development. Low level wind fields continue to be shown as meager and any tornadic potential would likely be more of a localized accident as opposed to a focused favored zone. Convection will continue into the overnight hours but the strongest storms will likely be east of the forecast area by late evening. Lingering showers persist into Friday along with cooler temps. Saturday looks like a winner with a quick warming trend underway by Sunday and above normal temps for much of next week. The pattern continues to look rather unsettled especially for the latter half of next week. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...23
Hazardous weather outlook, May 11, 5:09 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Thu May 11 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Thu May 11 2017 ...SEVERE STORM POTENTIAL TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Limited risk this morning...higher severe chances this afternoon AREA AT GREATEST RISK...Northeast Oklahoma...and far Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Afternoon. DISCUSSION... Thunderstorms that moved through northeast Oklahoma and northwest Arkansas last night have pushed well east of the area. Focus will now turn towards additional development across south central Oklahoma...as well as storms to the north and west along an approaching cold front. Activity currently across south central Oklahoma likely will push into portions of southeast Oklahoma later this morning. While instability across this area was not hampered from overnight convection...severe potential with these storms is expected to remain limited during the morning hours. By early afternoon...cold air aloft associated with the upper low will aid in destabilizing the atmosphere across northeast Oklahoma ahead of the approaching cold front. Scattered storms that can develop ahead of the front will carry a large hail threat to the size of tennis balls...especially across northeast Oklahoma during the early afternoon. As the front progresses further east and southeast...the severe threat will transition towards damaging straightline winds as storms organize into a line along the front. Across far southeast Oklahoma later in the afternoon...it is possible that instability will be maximized should that area remain convection free up to that point. Wind gusts to 70 mph will be possible with severe bow segments should that environment remain most favorable ahead of the front. Additionally...soils remain saturated across much of northeast Oklahoma from recent rainfall. While areal flooding and mainstem river flooding have subsided...additional rainfall across northeast Oklahoma may result in a quick uptick in rises for area rivers...and also may create additional flooding issues given the saturated conditions in place. The risk for severe weather will diminish during the evening as the front moves further away from the area. Thunderstorms will likely continue the overnight period...especially across northeast Oklahoma and northwest Arkansas as the upper low clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY Through MONDAY...No Hazards. TUESDAY and WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Cooler and settled conditions will settle across the area from west to east on Friday. Warmer temperatures are expected through the weekend and will continue into at least the first part of next week. Thunderstorm chances will be on the increase once again in the Tuesday and Wednesday as an upper system to the northwest begins to impact the region. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, May 11, 7:33 AM CDT, 54 minutes before
Special Weather Statement National Weather Service Tulsa OK 733 AM CDT THU MAY 11 2017 OKZ061-062-111300- Rogers OK-Mayes OK- 733 AM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 800 AM CDT... At 733 AM CDT, a strong thunderstorm was located over Claremore, moving northeast at 40 mph. Dime size hail will be possible with this storm. Locations in or near the path include... Claremore... Adair... Foyil... Bushyhead... This includes Interstate 44 between mile markers 246 and 266. LAT...LON 3626 9565 3633 9572 3651 9548 3643 9528 TIME...MOT...LOC 1233Z 236DEG 34KT 3632 9562
Special weather statement, May 11, 7:42 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 AM CDT THU MAY 11 2017
OKZ055-056-111315-
Nowata OK-Washington OK-
742 AM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON AND WEST
CENTRAL NOWATA COUNTIES UNTIL 815 AM CDT...
At 742 AM CDT, a strong thunderstorm was located 4 miles northeast of
Ochelata, moving northeast at 40 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Bartlesville... Dewey...
Ochelata...
LAT...LON 3680 9563 3656 9593 3660 9600 3673 9600
3692 9588
TIME...MOT...LOC 1242Z 216DEG 33KT 3664 9593Special weather statement, May 11, 7:53 AM CDT, 34 minutes before
Special Weather Statement National Weather Service Tulsa OK 753 AM CDT THU MAY 11 2017 OKZ057-061-062-111330- Craig OK-Rogers OK-Mayes OK- 753 AM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 830 AM CDT... At 753 AM CDT, a strong thunderstorm was located 5 miles south of Chelsea, moving northeast at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Chelsea... Adair... Big Cabin... White Oak... Bushyhead... This includes Interstate 44 between mile markers 259 and 281. LAT...LON 3635 9545 3648 9554 3668 9525 3653 9507 TIME...MOT...LOC 1253Z 233DEG 33KT 3645 9541
Local storm report, May 11, 7:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
758 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM HAIL 1 N CLAREMORE 36.33N 95.62W
05/11/2017 E1.25 INCH ROGERS OK PUBLIC
&&
RBDLocal storm report, May 11, 8:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 1 NW WAGONER 35.97N 95.38W
05/10/2017 WAGONER OK TRAINED SPOTTER
TREE LIMBS BROKEN. LARGE TREE UPROOTED. TIME ESTIMATED
VIA RADAR.
&&
KAHSpecial weather statement, May 11, 8:19 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 AM CDT THU MAY 11 2017
OKZ057-062-063-111345-
Craig OK-Delaware OK-Mayes OK-
819 AM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE AND NORTHEASTERN MAYES COUNTIES UNTIL 845 AM CDT...
At 819 AM CDT, a strong thunderstorm was located over Ketchum, moving
east at 45 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Grove... Langley...
Bernice... Ketchum...
Disney... Pensacola...
Cleora... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Zena...
LAT...LON 3651 9468 3644 9512 3658 9517 3667 9478
3667 9473
TIME...MOT...LOC 1319Z 256DEG 38KT 3652 9506The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.